# SDR DL738100351

- Difficulty date: February 8, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 31,353 hours, 12,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT PATH EMER LIGHT BATT FAILED ENDURANCE TEST.  R & R AFT E-PATH BATT TEST GOOD.
